# SDR CALA9701736

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 8 SLAT OUTBOARD UPSTOP BOLT BRACKET AND LOWER LEADING EDGE SKIN FLANGE BROKEN.  THE BRACKET WAS REMOVED, A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
